Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 727168, 7 pages
http://dx.doi.org/10.1155/2010/727168
Research Article

Persistence of an SEIR Model with Immigration Dependent on the Prevalence of Infection

Department of Mathematics, Yuncheng University, Yuncheng, Shanxi 044000, China

Received 31 May 2010; Accepted 7 October 2010

Academic Editor: Guang Zhang

Copyright © 2010 Wenjuan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Anderson and R. M. May, Infectious Diseases of Humans: Dynamics and Control, Oxford University Press, New York, NY, USA, 1991. View at Zentralblatt MATH
  2. V. Capasso, Mathematical structures of epidemic systems, vol. 97 of Lecture Notes in Biomathematics, Springer, Heidelberg, Germany, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Fonda, “Uniformly persistent semidynamical systems,” Proceedings of the American Mathematical Society, vol. 104, no. 1, pp. 111–116, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H. W. Hethcote, “The mathematics of infectious diseases,” SIAM Review, vol. 42, no. 4, pp. 599–653, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. W. Hethcote and P. van den Driessche, “Two SIS epidemiologic models with delays,” Journal of Mathematical Biology, vol. 40, no. 1, pp. 3–26, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. W. Wang, “Population dispersal and disease spread,” Discrete and Continuous Dynamical Systems Series B, vol. 4, no. 3, pp. 797–804, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. W. Wang and X.-Q. Zhao, “An epidemic model with population dispersal and infection period,” SIAM Journal on Applied Mathematics, vol. 66, no. 4, pp. 1454–1472, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J.-Y. Yang, F.-Q. Zhang, and X.-Y. Wang, “SIV epidemic models with age of infection,” International Journal of Biomathematics, vol. 2, no. 1, pp. 61–67, 2009. View at Publisher · View at Google Scholar
  9. G. Butler and P. Waltman, “Persistence in dynamical systems,” Journal of Differential Equations, vol. 63, no. 2, pp. 255–263, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH